# SDR UIEA2013083000487

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,182 hours, 21,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHTS 1, 29, 31, 32 AND 39 ARE INOPERATIVE. REPLACED LAMPS IAW WDM 33-51-14.  OPS CHECK NORMAL AMM 33-51-00.
